# SDR DALA13020823135

- Difficulty date: July 1, 2009
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 30,613 hours, 16,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE 2.5" FWD OF FR 14 AT APPROX STR 4R FUSELAGE SKIN HAS LIGHTNING STRIKE.   REPAIRED IAW ERA 490253-14 REV "O" SECTION III STEPS 1-3.
